# SDR AALA20120228002

- Difficulty date: February 23, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 1,121 hours, 446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT RIGHT NUMBER 1 DOOR HAS DAMAGED LENS AND COVER.  REPLACED RIGHT NUMBER 1 DOOR LIGHT ASSEMBLY.  OPS CHECK NORMAL.
